# SDR FDEA201405110979

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 79,337 hours, 28,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT WING CRACK INBD FWD EDGE OF SLAT ACTUATOR DOOR.  REMOVED DAMAGED SKIN IAW SRM CH  57-10-00.  THIS RII IS FOR THE DAMAGED SKIN CUT OUT RII 263280. PERFORMED HFEC OF CUT OUT AREA TO ENSURE CRACK  REMOVAL IAW NTM PT6, NO CRACKS NOTED.  FABRICATED DOUBLER FOR REPAIR IAW SRM 57-10-00.  INSTALLED REPAIR DOUBLER AT NOTED LOCATION IAW SRM 57-10-00 FIG 68.  REPAIRED RT WING LE INBD FWD OF SLAT ACTUATOR  DOOR IAW SRM 57-10-00 & EA 8-5710-T0308062.
